Space of entire Dirichlet series

  • S.I. Fedynyak Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: entire function, Dirichlet series, maximum modulus, order, genus, Frechet space
Published online: 2013-12-30

Abstract


We consider the space of entire Dirichlet series of finite F-type, endowedwith a certain topology under which it is a Frechet space.
Article metrics
PDF downloads: 10
Abstract views: 43
How to Cite
(1)
FedynyakS. Space of Entire Dirichlet Series. Carpathian Math. Publ. 2013, 5 (2), 336-340.